Open Access
Translator Disclaimer
August, 1965 Asymptotically Most Powerful Rank Tests for the Two-Sample Problem with Censored Data
Joseph L. Gastwirth
Ann. Math. Statist. 36(4): 1243-1247 (August, 1965). DOI: 10.1214/aoms/1177699995

Abstract

Although the theory of asymptotically most powerful rank tests is fairly well developed, only little attention (see [4]) has been paid to censored data. In this paper we derive the a.m.p.r.t. for censored data from the a.m.p.r.t. based on the complete sample. For simplicity, we consider the two-sample location problem for data censored on the right. The methods used, however, can be applied to find the a.m.p.r.t. for multi-censored data and also the a.m.p.r.t. for the two-sample dispersion problem when the data are censored.

Citation

Download Citation

Joseph L. Gastwirth. "Asymptotically Most Powerful Rank Tests for the Two-Sample Problem with Censored Data." Ann. Math. Statist. 36 (4) 1243 - 1247, August, 1965. https://doi.org/10.1214/aoms/1177699995

Information

Published: August, 1965
First available in Project Euclid: 27 April 2007

zbMATH: 0137.36902
MathSciNet: MR176580
Digital Object Identifier: 10.1214/aoms/1177699995

Rights: Copyright © 1965 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.36 • No. 4 • August, 1965
Back to Top